# SDR ASAA0956646

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 8,066 hours, 2,366 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION OVERHEAT/DET APU DET INOP APU FAULT LIGHTS FLASHED ON THEN OFF 5 DIFFERENT TIMES ON FOR 1 - 2 SECONDS.  PERFORMED ENG/APU FIRE DET CONT MODULE BITE PROCEDURE FIM 26 10 00 810 801 BITE TEST PASSED OK.  PERFORMED APU FIRE DET, OP TEST OK PER AMM 26 15 00 710 801.  PERFORMED APU FIRE DET LOOP RESISTANCE SYSTEM TEST PER AMM 26 15 00 730 801 RESISTANCE WITHIN LIMITS AT 1038 OHMS.  INSPECTED FIRE LOOPS AT APU ALL CHECKED OK.  VERIFICATION FLIGHT SATISFACTORY.
